# SDR UALA2010050301468

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 70,200 hours, 20,274 cycles
- Engine: Pwa PW2040
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 685D1005
- Part serial: 102
- Condition: Faulty
- Location: Rudder Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.    SAMC TEXT: AFTER CONSULTING SFOEG SUGGEST RPL RUDDER TRIM ACTUATOR. REPLACED AIL & RUDDER TRIM CONTROL MODULE, NO HELP. NEEDS FURTHER T-S. REPLACED RUDDER TRIM ACTUATOR. OP CKS GOOD. INSPECTED ACTUATOR INSTALLATION FOR SAFETY, SECURITY AND PROPER INSTALLATION. OBSERVED PROPER OPERATION AND INDICATION. NO LEAKS.
